# SDR IPXA2019052742517

- Difficulty date: May 9, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A53510141200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y LT I/B LOWER ACCESS PANEL 513AB LAND IS CRACKED. REPAIRED PER SRM 53-15-63.
